Ok my wonderful peeps...please share your experiences any which way..
But has anyone else noticed their face/skin breaking out more often when on pain medication?
For me, it "seems" as if this happened so much more when I started the generic MSContin. I take 90mg a day. OxyIR for bt (also generic)
When I was on Oxycontin and Percocet for breakthrough..this didn't seem to happen at all.
It's not like I've had perfect skin...but pretty much after my late teens...I had fairly clear skin.
But now...it's not large pimples at all...but literally dozens and dozens of tiny bumps...not even pimples really....but almost looks like a rash. And it's not rosacea, (although I haven't seen a Dermatologist but from what I see online it doesn't seem the same), because it's all over my entire face and a little bit down the sides of neck towards the hairline.
Of course my family/friends say it's not so noticeable but for me...it's VERY noticeable. I've tried literally every type of face cleanser on the market even Proactiv.
And the heat makes it even worse:( I have gone days and days without a stich of makeup, and I barely wear much at all and it's the same brand/type for years...so it's not that..And my diet is very healthy as I eat all Organic/Natural. I'm also not a soda drinker and drink 12-14 cups of water a day. (Pur filtered)
The timeline really does seem to have developed with the Morphine...And I wonder if it's not so much the active ingredient but the inactive ingredients in the generic brand. Although I'm just guessing. I've also used two different generics..Teva and Mallinckrodt.
The inactive ingredients are: cetostearyl alcohol, hydroxyethyl cellulose, hypromellose, magnesium stearate, polyethylene glycol, talc and titanium dioxide.
The 15 mg tablets also contain: FD&C Blue No. 2, lactose, polysorbate 80
The 30 mg tablets also contain: D&C Red No. 7, FD&C Blue No. 1, lactose, polysorbate 80
So I wonder if it's the dyes?
I know it's a silly thing to worry about with all our other health issues...but it just makes me a bit self conscious:(
So I am curious if anyone knows about chemicals and reactions or anyone else have this issue with their medication and has any tips/tricks/thoughts?
Hugs to you all (( ))